# SDR USAAF00053

- Difficulty date: July 26, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N888US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11357
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FOUND THE EMERGENCY EXIT LIGHT AT 12 DEF INOPERATIVE.  MAINTENANCE REPLACED THE WIRE AT FIVE VOLT LAMP BOARD.  OPS CHECK OK.  (M)
